# SDR DALA2015103006596

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1154-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BEAM UNDER PREVIOUS REPAIR DOUBLER BETWEEN BS 1154 - 1174.  THE BEAM WAS REPAIRED IAW ER/A NR 539872-14, REV ORIGINAL.
